Nasef, A. A., Elfky, A. M., Youns, N., Mareay, R.. (1399). Weak separation axioms via almost-ID-sets. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), 307-310.
A. A. Nasef; A. M. Elfky; N. Youns; R. Mareay. "Weak separation axioms via almost-ID-sets". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 04, 1399, 307-310.
Nasef, A. A., Elfky, A. M., Youns, N., Mareay, R.. (1399). 'Weak separation axioms via almost-ID-sets', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(04), pp. 307-310.
Nasef, A. A., Elfky, A. M., Youns, N., Mareay, R.. Weak separation axioms via almost-ID-sets. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 09(04): 307-310.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.